Actifed Tablets contain two ingredients, Pseudoephedrine (60mg) and Triprolidine (2.5mg). Pseudoephedrine is a decongestant to relieve nasal congestion, blocked sinuses, and catarrh. Triprolidine is an antihistamine that relieves sneezing and has a drying action to reduce a runny nose and watery eyes, which can be helpful in treating colds, flu, allergies, and hayfever.
- Unblocks sinuses
- Dries runny noses
- Unblocks stuffy noses
- Clears catarrh
You Must Be Aged Over 18 Years to Purchase This Product.
Do not take with any other pseudoephedrine products.
Joanna Brown –